# SDR WX0A202211141780

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N323NV
- Make and model: Airbus A319-111
- Aircraft serial: 2538
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 1000-0072: 33284-002  RH MLG DOOR FWD HINGE FITTING, DAMAGE SUSPECTED AROUND BOLT HEAD/RH MAIN LANDING GEAR FWD HINGE FITTING AROUND BOLT AND UNDERNEATH HEAD, GOUGE REMOVED AND FOUND STRUCTURALLY ACCEPTABLE AS PER AIRBUS DOSSIER # 81134396 AND COMPLY AS PER TD/80286428/006/2017#E, REPAIR DRAWING R53370507 ISSUE B, 81134396/013 AND AS PER D53370545 ISSUE D.  REPAIRED CLASSIFIED MAJOR CATEGORY B AS PER RDAF 81134396/006/2022#A WITH SUPPLEMENTAL INSPECTIONS, THRESHOLD 7200FC ( FH NOT RELEVANT ), INTERVAL 7200FC ( FH NOT RELEVANT ) AND METHOD OF INSPECTION AS PER NTM 53-31-54 AND NTM 53-31-60.  SEE AWS FOR DETAILS AND NDT REPORT MWO:52722-16.  ERO # R5336-0022 REV 00."
